# SDR ASAA2016051616856

- Difficulty date: May 16, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 32,134 hours, 9,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750252
- Condition: Cracked
- Location: Bs 727f-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, RT ZEE CHANNEL SECTION BS 727F TO BS 767 IS CRACKED. ACFT GROUNDED.  R & R DAMAGED ZEE CHANNEL SECTION 727E +10 TO 7 IAW SRM 53-00-553-2R-5 AND DWG 146A7500, REV.
